# SDR SWI2024F00913

- Difficulty date: July 18, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LH INBOARD FLAP VANE, THERE IS CHAFFING ON THE CENTER LEADING EDGE OF THE VANE. (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED AND REPLACED L/H INBD FLAP VANE CENTER LEADING EDGE  CAP VANE IAW CRJ700 SRM 51-42-13, SRM 51-21-11, SRM 51-25-06, SRM 51-25-16, SRM 51-40-11, SRM 57-52-01.
